# SDR 2001F00024

- Difficulty date: March 29, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5512020731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, BULKHEAD (P/N 551202731) WAS FOUND CRACKED;  IT IS AT STATION 456.50 LT SIDE.  IT SHOULD BE NOTED THAT THE CRACK STARTS AT A HOLE THAT WAS MISDRILLED DURING PRODUCTION THEN FILLED AT THE FACTORY BY INSTALLING A DOUBLE FLUSH RIVET.  THE HOLE WAS THEN RE-DRILLED ADJACENT TO FILLED EDGE.  THIS AC WAS MODIFIED AT THE FACTORY FOR ADDED RADIO RACKS.  THIS ADDED WEIGHT AND THAT A HOLE WAS DRILLED AND THEN FILLED AND RE-DRILLED MOST LIKELY HELPED IN THE FORMING OF THIS CRACK.  INSPECTION OF ADDED EQUIPMENT STORAGE SHOULD BE INCLUDED IN AC THAT ARE MODIFIED AT THE FACTORY OR IN THE FIELD, AS NORMAL INSP PROCEDURES MAY NOT SHOW THIS AREA TO LOOK AT.
